Alert archive / Pennsylvania / Frost Advisories in 2014
Frost Advisory 9, NWS State College, PA
NWS State College, PA issued this frost advisory at Oct 11, 2014, 4:47 AM EDT for 17 counties in Pennsylvania. It took effect at Oct 12, 2014, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2014, 4:47 AM EDT (08:47 UTC)
- In effect from
- Oct 12, 2014, 4:00 AM EDT
- Expired
- Oct 12, 2014, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Union County, PA
The radar
The State College radar (KCCX), 42 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930 WWUS71 KCTP 110847 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 447 AM EDT SAT OCT 11 2014 ...COLDEST NIGHT YET THIS SEASON... .HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE GREAT LAKES TONIGHT...BRINGING CLEARING SKIES...A DIMINISHING WIND AND AREAS OF FROST. PAZ017>019-024>028-033-034-045-046-049>053-058-111700- /O.NEW.KCTP.FR.Y.0009.141012T0800Z-141012T1300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...LOCK HAVEN... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 447 AM EDT SAT OCT 11 2014 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY SUNDAY MORNING. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ042-111700- /O.EXA.KCTP.FZ.A.0004.141012T0400Z-141012T1300Z/ SULLIVAN- INCLUDING THE CITY OF...LAPORTE 447 AM EDT SAT OCT 11 2014 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY SUNDAY MORNING. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ004-010>012-037-041-111700- /O.CON.KCTP.FZ.A.0004.141012T0400Z-141012T1300Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...TROUT RUN 447 AM EDT SAT OCT 11 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...NEAR 30 DEGREES. * TIMING...EARLY SUNDAY MORNING. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$
2 follow-up statements
359 WWUS71 KCTP 111726 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 126 PM EDT SAT OCT 11 2014 ...COLDEST NIGHT YET THIS SEASON... .HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE GREAT LAKES TONIGHT...BRINGING CLEARING SKIES...A DIMINISHING WIND AND AREAS OF FROST. PAZ017-018-121300- /O.UPG.KCTP.FR.Y.0009.141012T0800Z-141012T1300Z/ /O.NEW.KCTP.FZ.W.0004.141012T0400Z-141012T1300Z/ CLEARFIELD-NORTHERN CENTRE- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG 126 PM EDT SAT OCT 11 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...30 TO 32 DEGREES. * TIMING...EARLY SUNDAY MORNING. * IMPACTS...DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-010>012-037-041-042-121300- /O.UPG.KCTP.FZ.A.0004.141012T0400Z-141012T1300Z/ /O.NEW.KCTP.FZ.W.0004.141012T0400Z-141012T1300Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING- SULLIVAN- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE 126 PM EDT SAT OCT 11 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...NEAR 30 DEGREES. * TIMING...EARLY SUNDAY MORNING. * IMPACTS...DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ019-024>028-033-034-045-046-049>053-058-121300- /O.CON.KCTP.FR.Y.0009.141012T0800Z-141012T1300Z/ SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...STATE COLLEGE...JOHNSTOWN...ALTOONA... HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET... BEDFORD...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 126 PM EDT SAT OCT 11 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY SUNDAY MORNING. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ DEVOIR
620 WWUS71 KCTP 121011 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 611 AM EDT SUN OCT 12 2014 ...COLDEST NIGHT YET THIS SEASON... .HIGH PRESSURE OVER PENNSYLVANIA WILL BRING COLD TEMPERATURES TO AREA THIS MORNING WITH AREAS OF FROST. PAZ004-010>012-017-018-037-041-042-121300- /O.CON.KCTP.FZ.W.0004.000000T0000Z-141012T1300Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- TIOGA-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG... MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE 611 AM EDT SUN OCT 12 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE UPPER 20S. * TIMING...EARLY THIS MORNING. * IMPACTS...DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ019-024>028-033-034-045-046-049>053-058-121300- /O.CON.KCTP.FR.Y.0009.000000T0000Z-141012T1300Z/ SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...STATE COLLEGE...JOHNSTOWN...ALTOONA... HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET... BEDFORD...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 611 AM EDT SUN OCT 12 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Oct 11, 3:53 AM EDT, 54 minutes earlier.
Area forecast discussion, Oct 11, 3:53 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 AM EDT SAT OCT 11 2014 .SYNOPSIS... A WEAK WAVE OF LOW PRESSURE WILL TRACK SOUTH OF PA EARLY TODAY. HIGH PRESSURE OVER THE GREAT LAKES WILL THEN BUILD INTO THE REGION FOR THE REST OF THE WEEKEND. A HIGHLY AMPLIFIED UPPER LEVEL PATTERN WILL DEVELOP NEXT WEEK...WITH A RIDGE OFF THE EAST COAST AND A SLOW MOVING UPPER LOW LIFTING OUT OF THE MISS VALLEY. THIS WILL BRING WARMER TEMPERATURES...BUT ALSO A PERIOD OF UNSETTLED SHOWERY WEATHER. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... REGIONAL RADAR MOSAIC SHOWS AN AREA OF RAIN FALLING ACROSS SOUTHERN PA AND OHIO IN REGION OF WAA AHEAD OF SFC WAVE LIFTING OUT OF THE OHIO VALLEY. SATL-DERIVED PWATS SHOWING DRY AIR ENTRENCHED ACROSS NORTHERN PA...WHICH SHOULD KEEP RAIN FROM EXPANDING NORTH OF KUNV AND KIPT. SOUTH OF THIS LINE...RADAR TRENDS SUPPORT POPS NR 100 PCT FOR THE BALANCE OF THE OVERNIGHT HOURS. LITTLE CHANGE IN TEMPS EXPECTED FOR THE REST OF THE NIGHT WITH LOWS FROM NR 40F NORTH TO 50 SOUTH. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM SUNDAY/... RAIN MAY LINGER INTO THE MID MORNING ACROSS THE SE THIRD OF THE STATE BUT SHOULD QUICKLY GIVE WAY TO BRIGHTENING SKIES BY AFTN...AS SFC WAVE PASSES OFF THE NJ COAST AND NORTHERLY FLOW ADVECTS MUCH DRIER AIR INTO THE REGION. HOWEVER...A POOL OF COLD AIR ALOFT COMBINED W/DIURNAL HEATING SHOULD PRODUCE A FAIR AMT OF CU/STRATOCU. ENS MEAN 925 TEMPS OF ARND 8C SHOULD TRANSLATE TO HIGHS FROM THE L50S NW MTNS...TO ARND 60F IN THE SUSQ VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... 5PM UPDATE... FCST MINS ARE CLOSE ENOUGH TO FREEZING SUNDAY MORNING. HAVE COLLABORATED WITH SURROUNDING OFFICES TO ISSUE A FREEZE WATCH FOR THE NORTHERN MOUNTAINS WHERE THERE WAS NOT A FREEZE EARLIER THIS MORNING. NOTE THAT MCKEAN AND POTTER COUNTIES DID EXPERIENCE A FREEZE AND NO FURTHER FROST/FREEZE PRODUCTS WILL BE ISSUED FOR THOSE COUNTIES UNTIL THE GROWING SEASON BEGINS IN THE SPRING. THE FREEZE AT BFD WAS MORE THAN A WEEK AFTER THE MEDIAN DATE OF THE FIRST FREEZE THERE. PREV... SURFACE HIGH PRESSURE OVER THE CENTRAL GREAT LAKES WILL BUILD OVER NORTH CENTRAL PA SATURDAY NIGHT AND SUNDAY MORNING...PRODUCING IDEAL COOLING AND A VERY CHILLY SUNDAY MORNING. MANY NORTHERN COUNTIES COULD EXPERIENCE NEAR FREEZING TEMPERATURES ON SUNDAY MORNING...AND HAVE ADDED AREAS OF FROST FROM THE NORTH CENTRAL MOUNTAINS TO THE WEST CENTRAL MOUNTAINS SUNDAY MORNING. FOCUS BEYOND SUNDAY WILL BE ON INCREASINGLY AMPLIFIED UPPER FLOW OVER THE EASTERN 2/3 OF THE COUNTRY...CHARACTERIZED BY LARGE WESTERN ATLANTIC UPPER RIDGE AND A SLOW MOVING 5H CUTOFF TRAVERSING THE UPPER MIDWEST SUNDAY AND MONDAY. INCREASING LLVL SOUTHERLY FLOW AND A MILD PERIOD IN STORE MONDAY INTO TUESDAY AHEAD OF THE SLOW MOVING FRONTAL ZONE...WHICH WILL LIKELY BE ACCOMPANIED BY STRONG MOISTURE FLUX AND 50+ KT LLJ AT 850 MB. CORRESPONDING MOISTURE FIELDS IMPLY A SLOW MOVING FRONTAL RAIN BAND WILL ACCOMPANY THIS SYSTEM AS IT TRAVERSES CENTRAL PA...WHICH IS GOOD NEWS OVERALL SINCE THE REGION HAS BEEN EXTREMELY DRY. AS WE GET CLOSER...WE CAN ASCERTAIN ANY FLOODING POTENTIAL...BUT THERE WILL LIKELY BE A PERIOD OF MODERATE TO LOCALLY HEAVY RAIN ALONG WITH FROPA TUESDAY NIGHT INTO WEDNESDAY. ENSEMBLE TRENDS INDICATE CONDITIONS TRENDING BACK TO CLIMO WED-FRI WITH HIGH PRESSURE AND DRY CONDITIONS RETURNING. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... AS SFC WAVE OF LOW PRESSURE WILL PASS SOUTH OF PA EARLY THIS MORNING...AND BRING A PERIOD OF RAIN AND REDUCTIONS TO CIG/VSBY TO SOUTHERN PA AIRFIELDS. CIGS WILL FALL TO MVFR THEN DIP TO IFR IN MANY SOUTHERN LOCALES THROUGH SUNRISE. EXPECT NORTHERN EDGE OF PRECIP TO BE APPROX FROM KJST- KUNV- KIPT...WITH VFR CONDITIONS CONTINUING ACROSS THE NORTH IN LOW PWAT AIR. IMPROVING CONDITIONS FROM NW TO SE ON SAT AS DRIER AIR MOVES IN BEHIND DEPARTING LOW PRESSURE. LOWER CIGS MAY REMAIN STUBBORN THROUGH NEARLY 18Z IN THE SE...BUT MOST SITES WILL BE VFR FOR MAJORITY OF THE DAY. WINDS WILL BE FROM THE N/NW AT 5-10 KTS. OUTLOOK... .SAT...MORNING RESTRICTIONS SOUTH...THEN VFR. .SUN...VFR EARLY...THEN INCREASING RAIN CHANCES WITH LOWERING CIGS. .MON-TUE...UNSETTLED...WITH PERIODS OF RAIN AND SHOWERS. WIDESPREAD RESTRICTIONS TO AT LEAST MVFR IN MOST AREAS. .WED...SCT SHOWERS WITH RESTRICTIONS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR PAZ004-010>012-037-041. && SYNOPSIS...FITZGERALD/RXR NEAR TERM...FITZGERALD SHORT TERM...RXR LONG TERM...DANGELO/DEVOIR AVIATION...GARTNER/RXR
Hazardous weather outlook, Oct 10, 5:07 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 507 PM EDT FRI OCT 10 2014 PAZ005-006-017>019-024>028-033>036-042-045-046-049>053-056>059- 063>066-112115- MCKEAN-POTTER-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 507 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-010>012-037-041-112115- WARREN-ELK-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING- 507 PM EDT FRI OCT 10 2014 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 1:26 PM EDT | Freeze Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more | 20 hr |
Nearby
Frost Advisories in Pennsylvania, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.